MathSciNet Relay Station
MathSciNet bibliographic data
MR2062999 57M07 (20G40 51E24)
Bennett, Curtis D.; Shpectorov, Sergey A new proof of a theorem of Phan. J. Group Theory 7 (2004), no. 3, 287–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement